Weyl Sums in F_q[X] with digital restrictions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)877-896
JournalFinite fields and their applications
Volume14
DOIs
Publication statusPublished - 2008

Cite this

Weyl Sums in F_q[X] with digital restrictions. / Madritsch, Manfred; Thuswaldner, Jörg.

In: Finite fields and their applications, Vol. 14, 2008, p. 877-896.

Research output: Contribution to journalArticleResearchpeer-review

@article{d77bd888ad524377b18dae61f90d6dcd,
title = "Weyl Sums in F_q[X] with digital restrictions",
author = "Manfred Madritsch and J{\"o}rg Thuswaldner",
year = "2008",
doi = "10.1016/j.ffa.2008.05.001",
language = "English",
volume = "14",
pages = "877--896",
journal = "Finite fields and their applications",
issn = "1071-5797",
publisher = "Academic Press",

}

TY - JOUR

T1 - Weyl Sums in F_q[X] with digital restrictions

AU - Madritsch, Manfred

AU - Thuswaldner, Jörg

PY - 2008

Y1 - 2008

U2 - 10.1016/j.ffa.2008.05.001

DO - 10.1016/j.ffa.2008.05.001

M3 - Article

VL - 14

SP - 877

EP - 896

JO - Finite fields and their applications

JF - Finite fields and their applications

SN - 1071-5797

ER -